Repositorio de producción científica de la Universidad de Sevilla

Relating disease and predation: equilibria of an epidemic model

 

Advanced Search
 
Opened Access Relating disease and predation: equilibria of an epidemic model
Cites

Show item statistics
Icon
Export to
Author: Delgado Delgado, Manuel
Molina Becerra, Mónica
Suárez Fernández, Antonio
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2005
Published in: Mathematical Methods in the Applied Sciences, 28(3), 349-362
Document type: Article
Abstract: In this paper, we would like compare the spread of an infectious disease in a population without the influence of a predator and under its influence. We show that it is possible to control an epidemic in a population with the help of predators.
Size: 156.2Kb
Format: PDF

URI: http://hdl.handle.net/11441/40195

DOI: http://dx.doi.org/10.1002/mma.573

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)